MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST MINI MUST MINI POLYAXIAL SCREW 3.5 X 14 FULL THREAD + NUT; SPINE POLYAXIAL SCREW

MEDACTA INTERNATIONAL SA MUST MINI MUST MINI POLYAXIAL SCREW 3.5 X 14 FULL THREAD + NUT; SPINE POLYAXIAL SCREW
Model Number 03.75.002
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the primary spine surgery, during final implantation, when the surgeon was torquing out the rods, 3 of the set screws were not able to be torqued down.The surgeon had to remove the screws and implant new screws.There was a 30-minute delay and the surgery was completed successfully.A consignment set was utilized.
 
Additional Manufacturer Narrative
No document review could be performed since the lot numbers of the items involved are unknown.

Brand Name
MUST MINI MUST MINI POLYAXIAL SCREW 3.5 X 14 FULL THREAD + NUT
Common Device Name
SPINE POLYAXIAL SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14485015
Report Number3005180920-2022-00384
Device Sequence Number19986865
Product Code NKG
UDI-Device Identifier07630030863165
UDI-Public07630030863165
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.75.002
Device Catalogue Number03.75.002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown